| Model Number |
TECT1510AR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Numbness (2415); Abdominal Distention (2601); Paresthesia (4421); Dyspareunia (4505); Blister (4537); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced pain, recurrence, inflammation, adhesions, bulge, painful intercourse, numbness, tingling, pins and needles sensation, limited mobility, visible scarring, nerve pain, and occasional blisters.Post-operative patient treatment included hernia repair with new mesh and medication.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a bilateral inguinal hernia.It was reported that after implant, the patient experienced emotional/psychological injuries, discomfort, pain, recurrence, inflammation, adhesions, bulge, painful intercourse, numbness, tingling, pins and needles sensation, limited mobility, visible scarring, nerve pain, and occasional blisters.Post-operative patient treatment included hernia repair with new mesh, mesh revision, and medication.
Additional Manufacturer Narrative
Additional info: b5, h6 (patient codes, imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.